American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information   
View Article: PDF

[2] R. K. Gupta. Generalized exponents via Hall-Littlewood symmetric functions. Bull. Amer. Math. Soc. 16 (1987) 287-291. MR 876966.
Abstract, references, and article information   
View Article: PDF

[3] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[4] N. Metropolis and Gian-Carlo Rota. On the lattice of faces of the $n$-cube. Bull. Amer. Math. Soc. 84 (1978) 284-286. MR 0462997.
Abstract, references, and article information   
View Article: PDF

[5] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[6] Peter Doubilet. An inversion formula involving partitions. Bull. Amer. Math. Soc. 79 (1973) 177-179. MR 0307933.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1